# SDR HEEA968773

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 23034775
- Condition: Mismanufactured
- Location: Nr 2 Nozzle
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  I.D. MEASURED .049-.071 BELOW SPECS ON G.P. SUPPORT AT #2 NOZZLE TANG SLOTS.  SPECS (7.63) #2 NOZZLE WILL NOT FIT INTO SUPPORT. INSTALLED DALLAS AIRMOTIVE OVERHAULED G.P. SUPPORT.
